Uniform observability of hidden Markov models and filter stability for unstable signals

van Handel, Ramon . The Annals of Applied Probability 2009. 19 (3) :1172-1199

Locate this article in:

Bibtex

@article{CIS-236125,
  Author = {van Handel, Ramon},
  Title = {Uniform observability of hidden Markov models and filter stability for unstable signals},
  Journal = {The Annals of Applied Probability},
  Volume = {19},
  Number = {3},
  Year = {2009},
  Pages = {1172--1199},
  Keywords = {prediction, Uniform approximation, Asymptotic stability, Nonlinear filtering, merging of probability measures}
}

Similar articles